# SDR SWAA2020083103695

- Difficulty date: July 23, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY EMERGENCY FLASHLIGHT INBORD SIDE ON WINDSCREEN LT AT FWD GALLEY AREA (1EA) / REPLACED CORRECTLY EMERGENCY FLASHLIGHT INBOARD SIDE ON WINDSCREEN LT AT FWD GALLEY AREA (1EA) IAW AMM 25-64-00-900-806 AND DWG 25600001 REV F BOEING 737-700
